# SDR SWAA2024041573695

- Difficulty date: April 12, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N8863Q
- Make and model: Boeing 737-8
- Aircraft serial: 67864
- Aircraft time: 3,089 hours, 1,749 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: C/P Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT FLASHLIGHT WILL NOT TEST<[01] REPLACED COCKPIT FLASHLIGHT BATTERY PER AMM 25-64-00 OPS CHK GOOD
